Skip to main content
Log in

Remarks to a local limit theorem for galton-watson processes

  • Published:
Annals of the Institute of Statistical Mathematics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Athreya and Ney (1970). Local limit theorem and some related aspects of supercritical branching processes,Trans. Amer. Math. Soc.,152, 233–251.

    Article  MATH  MathSciNet  Google Scholar 

  2. Imai (1968). Notes on a local limit theorem for discrete time Galton-Watson branching processes,Ann. Inst. Statist. Math.,20, 391–410.

    Article  MATH  MathSciNet  Google Scholar 

Download references

Authors

About this article

Cite this article

Imai, H. Remarks to a local limit theorem for galton-watson processes. Ann Inst Stat Math 25, 453–455 (1973). https://doi.org/10.1007/BF02479390

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02479390

Keywords

Navigation